# SDR U662008F00000

- Difficulty date: March 4, 2008
- Submitted: April 23, 2008
- Operation: Air carrier
- Aircraft: N150US
- Make and model: Skrsky S76B
- Aircraft serial: 760312
- Engine: Pwa PT6B36
- System (JASC): 3425 · Integrated Flight System
- Part: Indication Sys
- Condition: Unknown
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED LOSS OF ALTITUDE AND HEADING INDICATIONS ON HIS SIDE (RT SIDE) WITH ASSOCIATED MALFUNCTION OF AUTOPILOT NR 2.  FLOATS WERE DEPLOYED AS PRECAUTIONARY MEASURE DUE TO BEING IMC OVER WATER.  NOTE: NO DISCREPANCIES HAVE BEEN FOUND YET.  TROUBLESHOOTING STILL IN PROGRESS WITH THE ASSISTANCE OF MFG ENGINEERING.  (K)
